Stochastic groups

Ulf Grenander

TBD mathscidoc:1701.332157

Arkiv for Matematik, 4, (2), 163-183, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 806 downloads ] [ 0 comments ]
@inproceedings{ulf1961stochastic,
  title={Stochastic groups},
  author={Ulf Grenander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425218130966},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={163-183},
  year={1961},
}
Ulf Grenander. Stochastic groups. 1961. Vol. 4. In Arkiv for Matematik. pp.163-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425218130966.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved